# SDR TRAX200601016

- Difficulty date: November 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 7,410 hours, 4,827 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 BULKHEAD WEB CORRODED - BL13-16 RT - FLOOR LEVEL.  RT SIDE 280 BULKHEAD WEB ALSO FOUND CORRODED AFTER REMOVAL OF 280 FRAME, REMOVED CORROSION FROM RT AND LT WEB, REQUIRES THICKNESS CHECK. ALL WORK  IAW  REO 670-53-11-052 AJ21906. COMPLIED WITH EO700-53-0062 REPAIR 2: WEB REPLACEMENT.(CLOSED 11/27/06)
